# SDR NSVA200600097

- Difficulty date: July 5, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 32,054 hours, 38,230 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NOSE WHEEL BEGAN TO VIBRATE VIOLENTLY.  REMOVED AND REPLACED NOSE WHEEL ASSY.
